# SDR A6WA200440080

- Difficulty date: June 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Elbow
- Condition: Leaking
- Location: Apu Fuel Sov
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIR VENT IN COCKPIT AND CABIN EMITTING A OIL LIKE ODOR, SMELLS LIKE KEROSENE, STRONGER AT TIMES THAN OTHERS WITH NO RELATION TO POWER SETTINGS.  FOUND APU FUEL SOV SOLENOID LEAKING FROM LOWER ELBOW FITTING INSTALLED NEW PACKING ON ELBOW FITTING, OPS CHECK GOOD IAW 49-31-05.  (M)
